# SDR IPXA2023120585949

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,477 hours, 14,033 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK AT LOWER SURFACE OF L/H WING INBOARD OF ENGINE. POSSIBLE PRIOR CLICK PATCH INSTALL. FOUND CLICK PATCH CURRENTLY INSTALLED AND FUEL LEAKING PAST IT. FUEL TANK PERMANENT REPAIR REQUIRED PER AMM 28-11-00-801 PARA 2.D.(I).
